# SDR ASAA2016112318815

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,182 hours, 11,505 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6360
- Condition: Failed
- Location: Fueling Panel
- Part time: 26,796 hours, 7,930 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL INDICATOR IN WING FUELING PANEL INOP. GROUNDED - YES. REMOVED AND REPLACED NR 1 REFUEL QTY INDICATOR IAW AMM 28-41-61. INDICATORS OPS TESTED GOOD. FQIS BITE GND TESTED GOOD. REMOVED MEL 28-12B.
